# SDR SWAA2022060902348

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A562011
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOOR WEB AT STA 1006+8; WL 208; LBL 39. / [01] REMOVED CORROSION ON WEB AT CABIN FLOOR AT BS1005+8 WL208 LBL39 IN A 1'X1' AREA PER SRM 51-10-02-0G-0 STEP 15;[02] VERIFIED CORRECTIVE ACTION 1;[03] NO LIMITS FOUND ON SRM FOR AFT L/H SHEAR WEB BS986-BS1016 LBL39 REMOVE AND REPLACE PART IS APPLICABLE I.A.W SRM 51-10-02-0G-0 PAR 9.C;[04] REMOVED AFT L/H SHEAR WEB BS986-BS1016 LBL39 WL208 I.A.W SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED NEW AFT L/H SHEAR WEB BS986-BS1016 LBL33-LBL45 WL208 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 147A5600;[06] VERIFIED CORRECTIVE ACTION 3-5;[07] OK TO INSTALL CABIN FLOOR WEB AT STA 986 - 1026; WL 208; LBL 33-LBL47.;[08] OK TO INSTALL GIVEN.;[09] ALL PERMANENT AND TEMPORARY FASTENERS INSTALLED ON WEB AT STA 986 - 1026; WL 208; LBL 33-LBL47. BEFORE SEALANT CURE TIME C-20 MIXED AT 03:00 UTC MAY 17TH 2022 IAW SRM CH 51-40-02 AND DRW#147A5600 ID#33.;[10] VERIFIED CORRECTIVE ACTION ENTRY 9.;[11] CHANGED REPAIR TYPE TO 'MINOR';[12] COMPLETED INSTALLATION OF THE AFT L/H SHEAR WEB BS986-BS1016 LBL33-LBL45 WL208 IAW SRM 51-40-02-0G-0 AND DWG 147A004; 147A5600; 147A0070 AND 149A1401;[13] CERTIFY;[14] RII INSPECTED ACTION 12;[15] RII INSPECTION COMPLETE;[16] UPDATED CHART;[17] CERTIFY;[18] INSPECTION COMPLETE
